ITEM METADATA RECORD
Title: Homogeneity and curvatures of geodesic spheres
Authors: Diaz-Ramos, J. Carlos ×
Garcia-Rio, Eduardo
Vanhecke, Lieven #
Issue Date: 2006
Publisher: Springer wien
Series Title: Monatshefte fur mathematik vol:149 issue:4 pages:303-322
Abstract: We study some scalar curvature invariants on geodesic spheres and use them to characterize several kinds of Riemannian manifolds such as homogenous manifolds and in particular, the two-point homogeneous spaces and the Damek-Ricci spaces.
URI: 
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science